MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVC REPL 660HD-E IMAGE MANAGEMENT SYSTEM; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL

SMITH & NEPHEW, INC. SVC REPL 660HD-E IMAGE MANAGEMENT SYSTEM; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Catalog Number 72204668S
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the image management system screen was frozen.The procedure was successfully completed using a back-up device.There was a surgical delay greater than 30 minutes and no further complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Additional Manufacturer Narrative
H6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for precautions and warnings related to the use of the device.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.
 
Additional Manufacturer Narrative
H3, h6: the reported device was received for evaluation.A visual inspection revealed no deficiencies.The reported malfunction was not duplicated during functional testing.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause was not determined since the reported malfunction could not be duplicated during the product evaluation process.Factors that can contribute to the reported event include improper shutdowns, or recent hardware or software changes.No containment or corrective actions are recommended at this time.

Brand Name
SVC REPL 660HD-E IMAGE MANAGEMENT SYSTEM
Common Device Name
DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer (Section G)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key19144175
Report Number1643264-2024-00262
Device Sequence Number12752596
Product Code LMB
UDI-Device Identifier00885556630082
UDI-Public00885556630082
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72204668S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/20/2024
06/18/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date05/21/2024
06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown